Tuesday, February 1, 2011

Birth control pill does not cause weight gain

There has been a myth over the years that, taking birth control pill would cause weight gain. According to a new study by the Oregon Health Science and University, there is no link between the birth control pill and weight gain. Over the year, there has been many studies that has come to the same conclusion.

The weight gain, that some women report, when starting the birth control pill, would be cause by the fact that women, gain weight naturally with age. Also, some women suffer from water retention when taking the pills, that could cause a little bit of weight gain.

The conclusion is that women should not worry about gaining weight when taking the pills, but should take in consideration that, there has been contradictive studies result about the link between breast cancer and birth pills. Talk to your MD before taking the pills.

2 comments:

  1. I am very thankful to all your team for sharing such inspirational information.
    www.yazlawsuitteam.com

    ReplyDelete
  2. What you're saying is completely true. I know that everybody must say the same thing, but I just think that you put it in a way that everyone can understand. I'm sure you'll reach so many people with what you've got to say.

    ReplyDelete